None found.

  • Size

    24 ct

    Description

    Other Information: Store at 68 - 77 degrees F (20 - 25 degrees C). Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    GlaxoSmithKline

    Brand

    Excedrin
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is open or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Pain reliever. Fever reducer. For adults. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text Tylenol to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Care to recycle. Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (-877-895-3665). Contains no aspirin.

    Identifier

    00300450449092

    SKU/UPC

    30045044909

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    24 ct

    Identifier

    00070038577799

    SKU/UPC

    7003857779
  • Size

    20 ct

    Description

    Tylenol® Regular Strength Liquid Gels. Acetaminophen. Pain reliever fever reducer. *Liquid-filled capsules. 325mg each. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Heritage of care Tylenol. History of relief. How can we help 1-877-895-3665. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. ©McNeil-PPC, Inc. 2015.

    Identifier

    00300450487209

    SKU/UPC

    30045048720

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    4 fl oz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    50 ct

    Identifier

    00070038201786

    SKU/UPC

    7003820178
  • Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). Pain reliever/fever reducer. For temporary relief of minor back and muscle aches and pains. Strength to last 12 hours. All day strong. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in India.

    Identifier

    00325866573445

    SKU/UPC

    32586657344

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Identifier

    00070038201731

    SKU/UPC

    7003820173
  • Identifier

    00312843131057

    SKU/UPC

    31284313105
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Do not use if carton is opened, or if foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. Caplets (Capsule-shaped bi-layer tablets). See new warning. Push & turn cap. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Identifier

    00325866105035

    SKU/UPC

    32586610503
  • Size

    75 ea

    Description

    Naproxen sodium caplets (capsule-shaped tablets), 220 mg (NSAID). Strength to last all day. Each tablet contains 20 mg sodium. Made in Germany.

    Identifier

    00325866105042

    SKU/UPC

    32586610504

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    500 ct

    Identifier

    00070038589242

    SKU/UPC

    7003858924
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Easy to open. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST).

    Identifier

    00312843158597

    SKU/UPC

    31284315859

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    20 ct

    Description

    Misc: Aspirin free and caffeine-free with acetaminophen, pamabrom & pyrilamine maleate. For complete relief of cramps; headache; backache; irritability; bloating. Questions or comments? www.chattem.com. www.pamprin.com. Made in Canada.

    Identifier

    00041167300121

    SKU/UPC

    4116730012

    Manufacturer

    Chattem

    Brand

    Pamprin